# SDR ASOA201802077005

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N14592
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 38,911 hours, 30,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS IN A-CHECK STATUS WHEN INSPECTION FOUND A DENT AT FR. 7 BELOW LT WIPER. MAINTENANCE REPAIRED THE DENT IAW ETD 2018-002936. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
